# SDR AUS20030746

- Difficulty date: July 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT SIDE WINDOW OVERHEAT INDICATION. WINDOW HEAT TURNED OFF, BUT LIGHT STAYED ON. SUSPECT FAULTY & INTERMITTENT WINDOW HEAT CONTROLLER.
